MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/14 HOLES/LEFT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/14 HOLES/LEFT; PLATE,FIXATION,BONE
Model Number 02.118.013
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Date of event is unknown.Additional device code: hwc.Date of implant is an unknown date in (b)(6) 2017.Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Device history records review is pending completion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient was implanted with a synthes 2.7 / 3.5 mm variable angle locking compression plate (va-lcp) medial distal plate, seven (7) 3.5 mm cortex screws, and four (4) 2.7 mm va locking screws on an unknown date in (b)(6) 2017.On an unknown date, it was identified that the plate had broken and that there was a non-union of the fracture, and the surgeon indicated that he permitted the patient to weight bear prematurely.On (b)(6) 2017, the patient was returned to the operating room where the implants were removed and the patient was revised to an unknown tibial nail.The procedure was completed successfully without delay and the patient was reported to be in stable condition.Concomitant devices reported: 3.5 mm cortex screws (part# unknown, lot# unknown, quantity 7), 2.7 mm va locking screws (part# unknown, lot# unknown, quantity 4).This report is for one (1) 2.7/3.5 mm va-lcp medial distal tibia plate/14 holes/left.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Dhr review was completed.Part no.: 02.118.013 lot no.: 8874937 manufacturing location: (b)(4).Release to warehouse date: 24.Mar.2014 no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7/3.5MM VA-LCP MEDIAL DISTAL TIBIA PLATE/14 HOLES/LEFT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7205446
Report Number2939274-2018-50307
Device Sequence Number1174922
Product Code HRS
UDI-Device Identifier10886982037800
UDI-Public(01)10886982037800(10)8874937
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.118.013
Device Catalogue Number02.118.013
Device Lot Number8874937
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer02/16/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight119